On Cohomology of Singularities of C°° Mapping.
Mathematische Annalen, Tome 262 (1983), pp. 255-272
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1983__262_163705,
author = {Er Jian Xiao},
title = {On {Cohomology} of {Singularities} of {C{\textdegree}{\textdegree}} {Mapping.}},
journal = {Mathematische Annalen},
pages = {255--272},
year = {1983},
volume = {262},
zbl = {0507.58013},
url = {http://geodesic.mathdoc.fr/item/MAN_1983__262_163705/}
}
Er Jian Xiao. On Cohomology of Singularities of C°° Mapping.. Mathematische Annalen, Tome 262 (1983), pp. 255-272. http://geodesic.mathdoc.fr/item/MAN_1983__262_163705/